Valproate Sodium, Levipil And Weight Gain

1 Reply Updated



Conversation Starter

Charu Says:
via mobile

I'm taking Valproate Sodium 300 mg BD and Levipil 500 mg in the morning and 750 mg in the evening. However it is causing me to gain weight... Please tell me how to control my weight?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Weight gain can be a normal side effect of these medications, according to the NIH. You may also experience nausea, dizziness, headache, and mood swings.

How much have you gained? Are you on any other medications? What does your normal diet consist of? Do you get plenty of exercise?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Fluoxetine and Sodium Valproate
Hi, I live in UK for 34 years and been suffering from depression and, have been taking Fluoxtine 20 twice daily for a fe...
what is the effect on weight when ritalin and divalproate na combined
What is the effect on weight when Ritalin and Divalproate Na is combined?...
WEIGHT GAIN DUE TO LEVIPILL
my wife operated for meningioma, abenign tumor and is on levipill 500 mg morning and 1000mg at night,before surgery the ...
epilepsy - levipil, valproate, eptoin side effects
Hi, I've been taking epilepsy medicines from 16 months and I'm currently on levipil 500mg and sodium valproate 5... 1 reply
Sodium Valproate Ingridients
i"m looking for the ingredients of sodium val as my nephew has angel man syndrome and has been diagnosed with epilep... 1 reply
Gain weight and Lowe metabolism
I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel... 1 reply
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
Weight Gain and No Energy/ AXIRON
My t levels on saliva test where 23. 4 times below average. Have been on Axiron for 3 weeks at 30mg and feeling no energ... 2 replies
Weight gain and nortriptyline
Hi. I've been taking nortriptyline for 3 years now. I am 18 year old female. I originally started with only 10 mg an... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 April 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA